# SDR UVVR2014090400031

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: General aviation
- Aircraft: N900CQ
- Make and model: Amd FALCON900EX
- Aircraft serial: 30
- Aircraft time: 5,612 hours, 3,143 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Engine Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE OIL PRESSURE FLUCTUATING AND UNRELIABLE.  FOUND LOOSE WIRING CONNECTIONS AT THE NR 3 ENGINE PYLON GROUND TERMINAL BLOCK, R31TB, AND GROUND TERMINAL BLOCK NOT PROPERLY SECURED TO PYLON STRUCTURE.  AFTER SECURING THE WIRING AND TERMINAL BLOCK A SATISFACTORY OPS CHECK WAS PERFORMED.  CHECKED NR 1 AND NR 2 ENGINES GROUND TERMINAL BLOCKS AND WIRING AND FOUND TO BE SECURE.  FSA-79-30-004-R00-A, DESCRIBES SAME PROBLEM WAS FOUND ON THE NR 1 ENGINE OF 1 OTHER OTHER ACFT AND APPEARED TO BE AN ISOLATED INCIDENT.
